Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can I take Zyrtec for my allergies I have Graves

Can I take Zyrtec for my allergies I have Graves and I’m on Methimazole 5mg 1 time a day? I use to take it everyday and haven’t in 9 weeks and my allergies are really bad right now and I need relief I have tried all homeopathic roads and they haven’t helped. Will it interfere with my medicine? Thyroid? Anything?
Wed, 31 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Allergy season. So many different antihistamines on the market. I am stuffy every night. Zyrtec makes me tired into the next morning - even a half one. Claritin seems to help minimally. I am a 67 year old female about 115 pounds. I take amlopodine for high blood pressure so am reluctant to take a decongestant, though that is what I feel like I need. I think the ideal for me would be a 12 hour, time-release something to take only at night - maybe even a child sized dose. Any suggestions.?

doctor1 MD

Hi Dr. My right nostril and right eye keep draining clear liquid...and my right nostril is clogged with pressure on my temples and cheek and nose with headaches...is this just a sinus issues or just allergies...I take Zyrtec daily...any help would be so greatly appreciated...I need some relief.

doctor1 MD

Hi,zunaira here I m 28 years old and I have an allergy problem from last 8 years..before it was severe but not now I m taking rigix(zyrtec) antiallergy tablet from last 7 years daily..what should I do.. I feel iching in my body n when I rub my body it appears red pimples on my body n I take it daily..I got allergy anytime I don t know why I m having this problem please help me

Loading Online Doctors....